Multiple sclerosis and Skin rash - from FDA reports
Skin rash is found among people with Multiple sclerosis, especially for people who are female, 50-59 old, take medication Tysabri and have Depression. This review analyzes which people have Skin rash with Multiple sclerosis. It is created by eHealthMe based on reports of 10,160 people who have Multiple sclerosis from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
10,160 people who have Multiple Sclerosis and Skin Rash are studied.
Number of reports submitted per year:
Gender of people who have Multiple Sclerosis and experience Skin Rash *:
- female: 81.68 %
- male: 18.32 %
Age of people who have Multiple Sclerosis and experience Skin Rash *:
- 0-1: 0.01 %
- 2-9: 0.1 %
- 10-19: 0.71 %
- 20-29: 6.54 %
- 30-39: 18.44 %
- 40-49: 27.81 %
- 50-59: 29.59 %
- 60+: 16.79 %
Top co-existing conditions for these people *:
- Gait Disturbance (198 people, 1.95%)
- Depression (198 people, 1.95%)
- Pain (181 people, 1.78%)
- High Blood Pressure (135 people, 1.33%)
- Stress And Anxiety (100 people, 0.98%)
Most common drugs for these people *:
- Tysabri (2,808 people, 27.64%)
- Tecfidera (2,515 people, 24.75%)
- Avonex (1,829 people, 18.00%)
- Copaxone (760 people, 7.48%)
- Gilenya (759 people, 7.47%)
Top symptoms for these people *:
- Itching (1,943 people, 19.12%)
- Skin Blushing/flushing (1,395 people, 13.73%)
- Fatigue (1,256 people, 12.36%)
- Nausea (1,016 people, 10.00%)
- Headache (950 people, 9.35%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Skin rash and Multiple sclerosis?
- Check symptoms - is your skin rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeSkin rash and Multiple sclerosis from FDA and eHealthMe reports
Multiple sclerosis (a nervous system disease that affects your brain and spinal cord. it damages the myelin sheath) can be treated by Copaxone, Tysabri, Avonex, Rebif, Baclofen (latest reports from 463,870 Multiple sclerosis patients)
Skin rash has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,938 Skin rash patients).
Browse all symptoms of Multiple sclerosisa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Skin rashSkin rash
Other conditions that could case Skin rashSkin rash
What would happen?
Can you answer these questions?
I have an under active thyroid and I have been taking a natural thyroid treatment called W.P. Thyroid which has Inulin from chicory root as an additive. I had been taking it for 15 months with out any problems but I increased the dose and then started with itchy blisters on my hands ...
I've been taking 20 mg Uloric for about 2 weeks. I've developed a skin rash in my arm pits and upper back. Can I continue taking it and hope the rash goes away or should I discontinue using it. There's very little itchiness and started putting hydrocortisone cream on it. I had a severe ...
I was diagnosed with MS in 2002, and began taking Avonex to treat it. I was on it for about 10 years after which my neurologist determined it was no longer effective in slowing disease progression. For the last year or two I have had a great deal of difficulty standing up straight. My balance ...
You may be interested in these reviews
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
I am a 65 year old female and I was diagnosed with MS eighteen years ago, though I suspect I have had MS since my late twenties. I always took good care of my teeth and they were quite nice. In the last few years I started having trouble with them and about eighteen months ago they started ...
I was officially diagnosed with MS back in April and unofficially diagnosed back in February. I would assume that I have had PCOS since I was a teenager but I have for sure had it since 2009 after an exploratory lap. I am pretty freaked out with the MS diagnosis more than anything else.